Approximate Amenability of Segal Algebras II

被引:3
作者
Alaghmandan, Mahmood [1 ]
机构
[1] Fields Inst Res Math Sci, Toronto, ON M5T 3J1, Canada
来源
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES | 2015年 / 58卷 / 01期
关键词
Segal algebras; approximate amenability; SIN groups; commutative Banach algebras; GENERALIZED NOTIONS;
D O I
10.4153/CMB-2014-038-3
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We prove that no proper Segal algebra of a SIN group is approximately amenable.
引用
收藏
页码:3 / 6
页数:4
相关论文
共 11 条
[1]   APPROXIMATE AMENABILITY OF SEGAL ALGEBRAS [J].
Alaghmandan, Mahmood .
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2013, 95 (01) :20-35
[2]   CLOSED IDEALS IN SUBALGEBRAS OF BANACH ALGEBRAS .1. [J].
BURNHAM, JT .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 32 (02) :551-+
[3]   APPROXIMATE AMENABILITY OF SCHATTEN CLASSES, LIPSCHITZ ALGEBRAS AND SECOND DUALS OF FOURIER ALGEBRAS [J].
Choi, Y. ;
Ghahramani, F. .
QUARTERLY JOURNAL OF MATHEMATICS, 2011, 62 (01) :39-58
[4]   Approximate and pseudo-amenability of various classes of Banach algebras [J].
Choi, Y. ;
Ghahramani, F. ;
Zhang, Y. .
JOURNAL OF FUNCTIONAL ANALYSIS, 2009, 256 (10) :3158-3191
[5]   Approximate amenability of semigroup algebras and Segal algebras [J].
Dales, H. G. ;
Loy, R. J. .
DISSERTATIONES MATHEMATICAE, 2010, (474) :5-+
[6]   Generalized notions of amenability [J].
Ghahramani, F ;
Loy, RJ .
JOURNAL OF FUNCTIONAL ANALYSIS, 2004, 208 (01) :229-260
[7]   Generalized notions of amenability, II [J].
Ghahramania, F. ;
Loy, R. J. ;
Zhang, Y. .
JOURNAL OF FUNCTIONAL ANALYSIS, 2008, 254 (07) :1776-1810
[8]  
Kaniuth E., 2009, GRADUATE TEXTS IN MA, V246
[9]   SEGAL ALGEBRAS ON NON-ABELIAN GROUPS [J].
KOTZMANN, E ;
RINDLER, H .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1978, 237 (MAR) :271-281
[10]  
LIUKKONEN J, 1974, T AM MATH SOC, V195, P147